Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have diarrhea, nausea and vomiting. Had been on antibiotics for sinusitis. Related?

diarrhea last night and this morning, then nausea and vomiting. Last vomits just looked like mucus and stomach acid. stopped vomiting but been nauseas all day. Laid in bed, try to drink water. Had thin strips of an apple a few hours ago. Just started belching and have very liquid like green/yellow stool, but have had it 4 times, and only had about a quarter of an apple to eat all day. Stool smell almost stings my nose. Not really rancid, almost like smelling a chemical. 39 year old male. 66 160lbs. just finished a round of antibiotics Friday from a sinus infection .
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
I can feel your concern
This is the side effect of the drugs you are taking

Have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor